MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT 3FR SL PROV ML; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the introducer would not insert and advance pass the skin.It was stated the introducer began to split or frey at the transition point of the introducer plastic sheath.A new kit was opened and it was placed successfully.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy1232 showed no other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that the introducer would not insert and advance pass the skin.It was stated the introducer began to split or frey at the transition point of the introducer plastic sheath.A new kit was opened and it was placed successfully.Additional information received: the customer reports that during the insertion procedure, in some cases, the clinicians have made larger nicks thinking it was the patients skin before realizing it was the introducer.The customer reported multiple events but the exact number of events was not provided to bd.

Brand Name
DOT 3FR SL PROV ML
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15905752
Report Number3006260740-2022-05573
Device Sequence Number5200542
Product Code PND
UDI-Device Identifier00801741185076
UDI-Public(01)00801741185076
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberSP4153108DB
Device Lot NumberREFY1232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown